MathSciNet Relay Station
MathSciNet bibliographic data
MR2439488 76B03 (35Q35)
Okamoto, Hisashi; Sakajo, Takashi; Wunsch, Marcus On a generalization of the Constantin-Lax-Majda equation. Nonlinearity 21 (2008), no. 10, 2447–2461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement